Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the Jacobian of the Klein curve

Author: Despina T. Prapavessi
Journal: Proc. Amer. Math. Soc. 122 (1994), 971-978
MSC: Primary 14H40; Secondary 14H45, 14H52
MathSciNet review: 1212286
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Its is known that the Jacobian J of the Klein curve is isogenous to $ {{\mathbf{E}}^3}$ for a certain elliptic curve E. We compute explicit equations for E and prove that J is in fact isomorphic to $ {{\mathbf{E}}^3}$. We also identify the subgroup of J generated by the image of the Weierstrass points of the curve under an Albanese embedding, and we show that it is isomorphic to $ {\mathbf{Z}}/2{\mathbf{Z}} \times {({\mathbf{Z}}/7{\mathbf{Z}})^3}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H40, 14H45, 14H52

Retrieve articles in all journals with MSC: 14H40, 14H45, 14H52

Additional Information

PII: S 0002-9939(1994)1212286-1
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia